# SDR CALA2018072301689

- Difficulty date: July 13, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 72,006 hours, 10,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Stuck
- Location: Escape Rope
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE ROPE PANEL ON CA SIDE WON’T STAY IN LATCHED POSITION. ESCAPE ROPE COMPARTMENT BUTTON FOUND STUCK BUTTON FREED AMM TASK 25-61-02-202-023 ESCAPE ROPE INSPECTION ACCOMPLISHED ALL CHKS OK. PANEL NOW SECURED.
